# SDR AALA20160724004

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 3,496 hours, 359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST14098253
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT EMERGENCY EXIT LOCATOR SIGNS AT L2 DOOR ARE INOPERATIVE.  REMOVED AND REPLACED THE WIRELESS CONTROL UNIT BATTERY IAW AMM 33-51-07. OPERATIONAL CHECK NORMAL.
